# SDR 2009FA0000060

- Difficulty date: January 23, 2009
- Submitted: February 4, 2009
- Operation: General aviation
- Aircraft: N4662B
- Make and model: Cessna 208B
- Aircraft serial: 208B0161
- Engine: Pwa PT6A114
- Propeller: Hartzl HCB3M
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: LF14
- Condition: Chafed
- Location: Tail Beacon
- Part time: 10,399 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED HIS TAIL BEACON INOPERATIVE.  MX TECHS TROUBLESHOT THE WIRING AND FOUND THAT THE WIRING BUNDLE THAT CONTAINS THE POWER WIRE FOR THE TAIL BEACON WHERE IT ROUTES OVER THE GLOVE BOX HAD CHAFED ON THE GLOVE BOX.  THE CHAFING CAUSED THE WIRE TO BURN THROUGH THE GLOVE BOX. (K)
